# SDR SWIA201229119

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 21,645 hours, 15,714 cycles
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SMOKING ON APPROACH.  (FLT 4723)  FOUND OPERABILITY BLEED VALVE FITTING LEAKING.  REPLACED OPERABILITY BLEED VALVE.
